International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 1, Pages 65-68
On existence of periodic solutions of the Rayleigh equation of retarded type
1Department of Mathematics, Hanshan Teacher's college, Guangdong, Chaozhou 521041, China
2Department of Mathematics, Shanxi University, Shanxi, Taiyuan 030006, China
Received 31 July 1998
Copyright © 2000 Genqiang Wang and Jurang Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper, we give two sufficient conditions on the existence
of periodic solutions of the non-autonomous Rayleigh equation of
retarded type by using the coincidence degree theory.